Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The groups of order $ p\sp{6}$ ($ p$ an odd prime)


Author: Rodney James
Journal: Math. Comp. 34 (1980), 613-637
MSC: Primary 20D15
MathSciNet review: 559207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete list of the groups of order $ {p^6}$, where p denotes an odd prime number, is given using P. Hall's concept of isoclinism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0559207-0
PII: S 0025-5718(1980)0559207-0
Article copyright: © Copyright 1980 American Mathematical Society